# SDR IPXA2017021614111

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 69,002 hours, 14,176 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER BY THE RIGHT ENTRY DOOR WILL NOT STAY SECURED IN BRACKET.  SECURED THE FIRE EXTINGUISHER TO THE BRACKET IAW 26-24-01-400-801.
